Health knowledge made personal
Join this community!
› Share page:

I've had Cytoxan and Adrimycin before my 4 doses of weekly Taxol. I have 8 more left. Does an annoying cough mean something is w


Posted by angellinda Facebook

 
Answers (5)
Sort by: Newest first | Oldest first
Hello angellinda,when i was on chemo therapy i cough all the time,it is a allergy reaction.Ask your oncon.Doctor for some cough medicine.
Thank you for caring & Replying!! How are you? I did 7 Taxol. Now I can barely type, open doors, open bottles, shift a car, use clothes ins Etc.. My feet and hands, fingers & toes are  sad! I'm in  unbearable pain and can't afford my 'Scripts. I have miserable hourly painful hot flashes!! Soon I start Radiation! How are you? How do you cope? 21 months prior my husband lost his job and our insurance. Times are pure hardships & Cancer makes it all Worse!! Your kind favor to reply is greatly appreciated. Hoping for the Cure! Hoping for your healing Wellness!! Do you have hair yet??
Hello angellinda,sorry to hear about all the struggling,get in contact with your cancer organisation they will help you and give you some advice.When i was treat with Taxotere i experience the same symptoms.Yes my scalp is full of hair but not curly.Where are you from?I am fine start next week with phisiotherapy ( Lymphedema ) looking forward to get rid of this swelling.Hang in there it all will be over soon.Will pray for you and your family stay positive God holds you in the palm of his hand.lots of love
Thank you for your care, reply and words to inspire me! Thank you for your prayers! I hope you're doing Better!! Taxol was So hard on me! I have now unbearable pain. And I'm used to pain. Having #10 migraines for 31 Years & broken bones, skull fracture.. & going without meds. Anyway I have bone aches, I can't do much with my hands, fingers, toes and feet! Typing is hard! So is opening a door, handle, bottle, clothespins, shift a car Etc.. Anything like that ! Bad neuropathy. Can't open my toes on one foot. Can't alot.. Feeling like bugs are crawling on me.. Hourly painful hot Flashes! That are accompanied with pins & needles, shooting pains Etc..  I'm on no meds. at all! I can't afford to be! My husband was the only employed person in our house. But lost his job 22 mos. ago and our insurance! Its really tough here! Now I started 33 days of Radiation.  Going M-F for those days! Long daily drives. More wear, tear and gas We can't afford. I'm such a burden!! Thank you for caring! I wish you your full healing recovery & wellness. Take care, ~Linda~I live in the Midwest. I live in Central WI. The rural area in the middle of no where. With a contaminated Well & A Needy Septic system. But  like me many things just can't be Fixed! LOL~!
Hello angellinda,i know you have said you can`t afford medicine please contact your cansa they will help you.The chemo therapy give us a lot of side effects and it can be treat to let you feel more comfortable.You must stay positive don`t let this disease destroy your life.Take care. 
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: